# SDR QXEA0003266

- Difficulty date: December 12, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 41,674 hours, 52,602 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Component: Fan, Cooling
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GEG - INSTURMENT COOLING FAN EMITTING INTERMITANT ELECTRICAL ODOR. REMOVED AND REPLACED COOLING FAN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
